MathSciNet Relay Station
MathSciNet bibliographic data
MR2795393 (2012a:34165) 34K13 (34K45 92D25)
Teng, Zhidong; Nie, Linfei; Fang, Xining The periodic solutions for general periodic impulsive population systems of functional differential equations and its applications. Comput. Math. Appl. 61 (2011), no. 9, 2690–2703.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement